MAUDE Adverse Event Report: BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS MINILOC SAFETY INFUSION SET 20G X 0.75IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, applicable previous investigation(s), sample analysis, applicable fmea documents, and labeling.Based on a review of this information, the following was concluded: the complaint of loose particles within the luer adaptor was confirmed and the cause appeared to be supplier related.One 20g miniloc infusion set was returned for investigation.The infusion set was received with the blue cap attached to the luer adaptor.A microscopic examination of the luer adaptor revealed 12 blue particles within the luer adaptor.The largest particle was located at the entrance to the extension set tubing and was 3mm x 1.5mm.The thickness of the largest particle was measured with calipers and was found to be 0.05mm.All but the largest particle were clinging to the inner surface of the luer adaptor.Five particles were located between the stem of the blue cap and the inner surface of the luer adaptor.No blue particles were found along the length of the extension set tubing.No material appeared to be missing from the formed cap.It is possible that the material was flash from the injection molding process.Since the material appeared to be consistent with the blue cap, the supplier was notified of this complaint.A lot history review (lhr) of ascus0063 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "burrs in the miniloc." on 6/18/2019, per investigation small foreign particles were present in the returned device.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 0.75IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8777643
Report Number3006260740-2019-01901
Device Sequence Number19358513
Product Code FPA
UDI-Device Identifier00801741048784
UDI-Public(01)00801741048784
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS02020-75
Device Lot NumberASCUS0063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2019
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2019
Initial Report FDA Received Date07/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1